# SDR DALA2024110410604

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,711 hours, 31,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 FWD CARGO DOOR ACCESS DENTED. CORRECTIVE ACTION: REPLACED LOWER FWD CARGO DOOR LINER PANEL PER A319 AMM 52-31. (5862794)
